Couldn't find what you looking for?

TRY OUR SEARCH!

Everything was fine with my period, about a week after that i used the morning after pill for the first time.  A week later my period started only for 3days, where it is normally 5 or 6 days.  and two weeks later it started again.  Should i be worried or go see a doctor?

Loading...

It's not uncommon at all that you experience all kinds of weird things happening to your menstrual cycle when you take morning after pill. That's because morning after pill is concentrated dose of same hormones that your body uses to regulate ovulation and menstrual cycle (same hormones are in the birth control pill). So, when you take morning after pill, levels of hormones go kind of wild - that's how it does it's task, but that's also why it usually causes period-like bleeding outside period date, shorter or heavier bleeding... But, as soon as hormones leave your body your cycle should get back on track on its own, maybe in the next two months.
Reply

Loading...